# SDR F3LA200700004

- Difficulty date: January 5, 2007
- Submitted: January 12, 2007
- Operation: Air carrier
- Aircraft: N917FR
- Make and model: Airbus A319-111
- Aircraft serial: 1890
- Aircraft time: 14,199 hours, 6,676 cycles
- System (JASC): 2565 · Escape Slide
- Part: Girt Bar
- Condition: Corroded
- Location: L2 Door Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-3 CHECK, INSPECTION REPORTED CORROSION IN FWD GIRT BAR FITTING FASTENER HOLES ON L2 DOOR FRAME SILL.  REMOVED CORROSION IAW SRM 53-41-14, FIG 101.  FABRICATED REPAIR DOUBLER PER EA A9-54R-11722, STEP 5.
